# SDR FDEA202510192053

- Difficulty date: October 19, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 56,855 hours, 30,482 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Component: Door, Airbus
- Component part number: A52374216050
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR UPPER INNER SKIN 2EA CRACKS WERE FOUND AT FR61 - FR62 COMPLIED WITH EA 6-5230-T0385399 P1. TITLE: DOORS - CARGO DOOR/HYD SYS - AFT CARGO   DOOR INNER SKINS AND ACTUATOR FITTING AT FR61A - CRACKS, PERMANENT REPAIR. REPAIRED   AFT CARGO COMPARTMENT DOOR UPPER INNER SKIN AND FURTHER INSPECTION FOUND   CRACKED ACTUATOR FITTING. THIS IS CAT B REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
